MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 45 months after a total knee replacement procedure, the patient underwent a revision procedure to address loosening.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2022-01635 d10: 02-012-60-1425 - 5626824 - logic stem ext 14mm x 25mm 02-022-35-2009 - 5047841 - truliant tib imp ps insert sz 2 9mm 02-022-45-2020 - 4750300 - truliant tib fit tray cem sz 2f / 2t 200-07-32 - 5724067 - advanced patella 32mm 3 peg implant 204-70-00 - 5721095 - tibial stem ext.Screw multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01635.The femoral loosening reported is most likely the result of either a weakened biologic integration of the femoral component at the bone-implant interface or mechanical loss of fixation at the cement-implant interface.However, the failure cannot be confirmed as the device was not returned for investigation, pre-revision x-rays were unable to be obtained, and potential contributions from the type of cement used, cementing technique, or environmental conditions in the operating room at the time of implantation cannot be determined from the provided information.Patient-related conditions and/or inclusion of the implanted polyethylene in the packaging recall may also have been contributing factors to the revision.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: h6 mdr section codes updated/corrected: b the femoral loosening reported is most likely the result of either a weakened biologic integration of the femoral component at the bone-implant interface or mechanical loss of fixation at the cement-implant interface.However, the failure cannot be confirmed as the device was not returned for investigation, pre-revision x-rays were unable to be obtained, and potential contributions from the type of cement used, cementing technique, or environmental conditions in the operating room at the time of implantation cannot be determined from the provided information.Patient-related conditions and/or inclusion of the implanted polyethylene in the packaging recall may also have been contributing factors to the revision.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21217455
Report Number1038671-2025-00352
Device Sequence Number14322634
Product Code JWH
UDI-Device Identifier10885862314413
UDI-Public10885862314413
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/06/2025
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight121 KG
Patient EthnicityNon Hispanic
Patient RaceWhite